MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AM6152
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 lot is unknown.The device is not available for investigation.A supplemental mdr will be submitted if any updates become available.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The incident was reported by (b)(6) hospital.The event involved 20 inch (51 cm) appx 1.9 ml, ext set, smallbore w clave clear, 2 6-port nanoclave manifolds, 2 check valves, spin luer with list number am6152 and lot number unknown: it was reported that the patient transferred from outside hospital and placed on all of their hospital drips and drips cocktailed through 12 port manifold.Product noted to be leaking in bed by night shift registered nurse.Patient since transferred was having issues with blood pressure and originally was thought to be a central line issue but since product was changed patient has not had any vital issues.Registered nurse reported leak to occur at bonded port attaching the tubing closest to the patient to the ported microclaves.This exact location for leaking has been a recurrent theme and must be escalated due to the severity of impact and risk caused to patient.Increased risk for clabsi duet to open system in central line.Patient hemodynamically unstable since admission and planned or on (b)(6) 2026.The medication administration to patient got delayed.The following medications like precedex, epinephrine, dilaudid, vasopressin, carrier solution were used in the event.Sample photo is provided for evaluation.There were a patient involvement and patient harm.

Brand Name
20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25463087
Report Number9617594-2026-00579
Device Sequence Number18665907
Product Code FMG
UDI-Device Identifier00887709122420
UDI-Public(01)00887709122420
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6152
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO
Patient SexMale
Patient Weight3 KG